AMS eContent Search Results
Matches for: msc=(14J50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] Fei Hu. The dimension of automorphism groups of algebraic varieties with pseudo-effective log canonical divisors. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] David Harbater, Andrew Obus, Rachel Pries and Katherine Stevenson. Abhyankar's conjectures in Galois theory: Current status and future directions. Bull. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Alex Massarenti and Massimiliano Mella. On the automorphisms of Hassett's moduli spaces. Trans. Amer. Math. Soc. 369 (2017) 8879-8902.
Abstract, references, and article information   
View Article: PDF

[4] Jürgen Hausen, Simon Keicher and Rüdiger Wolf. Computing automorphisms of Mori dream spaces. Math. Comp. 86 (2017) 2955-2974.
Abstract, references, and article information   
View Article: PDF

[5] Tamás Darvas and Yanir A. Rubinstein. Tian's properness conjectures and Finsler geometry of the space of K\"ahler metrics. J. Amer. Math. Soc. 30 (2017) 347-387.
Abstract, references, and article information
View Article: PDF

[6] Ivan Arzhantsev and Elena Romaskevich. Additive actions on toric varieties. Proc. Amer. Math. Soc. 145 (2017) 1865-1879.
Abstract, references, and article information   
View Article: PDF

[7] De-Qi Zhang. $n$-dimensional projective varieties with the action of an abelian group of rank $n-1$. Trans. Amer. Math. Soc. 368 (2016) 8849-8872.
Abstract, references, and article information   
View Article: PDF

[8] I. Bauer. Bloch's conjecture for Inoue surfaces with $p_g=0$, $K^2 = 7$. Proc. Amer. Math. Soc. 142 (2014) 3335-3342.
Abstract, references, and article information   
View Article: PDF

[9] De-Qi Zhang. Compact K\"ahler manifolds with automorphism groups of maximal rank. Trans. Amer. Math. Soc. 366 (2014) 3675-3692.
Abstract, references, and article information   
View Article: PDF

[10] G. Gromadzki, A. Weaver and A. Wootton. Connectivity and dimension of the $p$-locus in moduli space. Contemporary Mathematics 629 (2014) 189-202.
Book volume table of contents   
View Article: PDF

[11] Frederic Campana, Fei Wang and De-Qi Zhang. Automorphism groups of positive entropy on projective threefolds. Trans. Amer. Math. Soc. 366 (2014) 1621-1638.
Abstract, references, and article information   
View Article: PDF

[12] Shu Kawaguchi. Inverse degree of an affine space triangular automorphism. Proc. Amer. Math. Soc. 141 (2013) 3353-3360.
Abstract, references, and article information   
View Article: PDF

[13] Serge Cantat and Igor Dolgachev. Rational surfaces with a large group of automorphisms. J. Amer. Math. Soc. 25 (2012) 863-905.
Abstract, references, and article information
View Article: PDF

[14] V. G. Lopez Neumann and Constantin Manoil. Explicit computations on the desingularized Kummer surface. Math. Comp. 81 (2012) 1149-1161. MR 2869054.
Abstract, references, and article information   
View Article: PDF

[15] Alice Garbagnati. The dihedral group $\mathcal D_{5}$ as a group of symplectic automorphisms on K3 surfaces. Proc. Amer. Math. Soc. 139 (2011) 2045-2055. MR 2775382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Yoshiyuki Sakamaki. Automorphism groups on normal singular cubic surfaces with no parameters. Trans. Amer. Math. Soc. 362 (2010) 2641-2666. MR 2584614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jin-Xing Cai. Automorphisms of fiber surfaces of genus $2$, inducing the identity in cohomology. Trans. Amer. Math. Soc. 358 (2006) 1187-1201. MR 2187650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] D.-Q. Zhang. Automorphisms of finite order on Gorenstein del Pezzo surfaces. Trans. Amer. Math. Soc. 354 (2002) 4831-4845. MR 1926853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Igor Dolgachev and JongHae Keum. Birational automorphisms of quartic Hessian surfaces. Trans. Amer. Math. Soc. 354 (2002) 3031-3057. MR 1897389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Jonghae Keum and Shigeyuki Kondo. The automorphism groups of Kummer surfaces associated with the product of two elliptic curves. Trans. Amer. Math. Soc. 353 (2001) 1469-1487. MR 1806732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Dennis S. Keeler. Criteria for $\sigma$-ampleness. J. Amer. Math. Soc. 13 (2000) 517-532. MR 1758752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Arthur Baragar. Rational curves on K3 surfaces in $\mathbb{P}^1\times\mathbb{P}^1\times\mathbb{P}^1$ . Proc. Amer. Math. Soc. 126 (1998) 637-644. MR 1459107.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jean Rynes. Nonsingular affine $k\sp *$-surfaces . Trans. Amer. Math. Soc. 332 (1992) 889-921. MR 1062868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] David Wright. Two-dimensional Cremona groups acting on simplicial complexes . Trans. Amer. Math. Soc. 331 (1992) 281-300. MR 1038019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] P. R. Hewitt. On the divisor of involutions in an elliptic modular surface . Proc. Amer. Math. Soc. 110 (1990) 573-581. MR 1028286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Rick Miranda. Nonclassical Godeaux surfaces in characteristic five . Proc. Amer. Math. Soc. 91 (1984) 9-11. MR 735553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1